# SDR NACA2024031500001

- Difficulty date: March 15, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 88,441 hours, 15,436 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Indication
- Location: Equip Cooling
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD EQPT COOLING OVERHEAT INTERMITTENT ON DESCENT. ACCOMPLISHED B767 FIM 21-58 FAULT TREE 901 EQUIPMENT TEST NORMAL
